# SDR ASAA2019060549584

- Difficulty date: June 4, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 22,049 hours, 7,231 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Flag
- Condition: False Indication
- Location: Flt Director
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAINS FLIGHT DIRECTOR WARNING FLAG (FD) ON. GROUNDED - YES. PERFORMED B737-900 FIM 22-11 TASK 801 DFCS BITE PROCEDURE, NO FAULTS SHUT DOWN POWER TO AIRCRAFT AND RESTARTED POWER UP WITH FD WORKING PROPERLY AND WARNING FLAG IS NO LONGER SHOWING.
